×

zbMATH — the first resource for mathematics

Modular curves and the Eisenstein ideal. (English) Zbl 0394.14008

MSC:
14G35 Modular and Shimura varieties
11G18 Arithmetic aspects of modular and Shimura varieties
14G05 Rational points
14H45 Special algebraic curves and curves of low genus
14H52 Elliptic curves
14H40 Jacobians, Prym varieties
11F06 Structure of modular groups and generalizations; arithmetic groups
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Artin (M.),Grothendieck topologies, Mimeographed notes, Harvard University, 1962. · Zbl 0208.48701
[2] Atkin (A. O. L.), Lehner (J.), Hecke operators on \(\Gamma\)0(m),Math. Ann.,185 (1970), 134–160. · Zbl 0185.15502 · doi:10.1007/BF01359701
[3] Bass (H.), On the ubiquity of Gorenstein rings,Math. Zeitschrift,82 (1963), 8–28. · Zbl 0112.26604 · doi:10.1007/BF01112819
[4] Brumer (A.), Kramer (K.),On the rank of elliptic curves, I (in preparation).
[5] Cassels (J. W. S.), Fröhlich (A.) (eds.),Algebraic Number Theory, London-New York, Academic Press, 1967. · Zbl 0153.07403
[6] Curtis (C. W.), Reiner (I.),Representation theory of finite groups and associative algebras, New York, Interscience, 1962.
[7] Deligne (P.), Formes modulaires et représentationsl-adiques. Séminaire Bourbaki 68/69, no. 355,Lecture Notes in Mathematics,179, Berlin-Heidelberg-New York, Springer, 1971, 136–172.
[8] Deligne (P.), Mumford (D.), The irreducibility of the space of curves of given genus,Publications Mathématiques I.H.E.S.,36 (1969), 75–109. · Zbl 0181.48803 · doi:10.1007/BF02684599
[9] Deligne (P.), Rapoport (M.), Schémas de modules des courbes elliptiques. Vol. II of The Proceedings of the International Summer School on Modular Functions, Antwerp (1972),Lecture Notes in Mathematics,349, Berlin-Heidelberg-New York, Springer, 1973.
[10] Deligne (P.), Serre (J.-P.), Formes modulaires de poids 1,Ann. Scient. Éc. Norm. Sup., 4e série, t.7 (1974), 507–530.
[11] Demazure (M.), Gabriel (P.),Groupes algébriques, t. I, Amsterdam, North-Holland Publishing Co., 1970.
[12] Demjanenko (V. A.), Torsion of elliptic curves [in Russian],Izv. Akad. Nauk. CCCP,35 (1971), 280–307 [MR 44, 2755]. · Zbl 0222.14018
[13] Drinfeld (G. I.), Elliptic modules [in Russian],Mat. Sbornik,94 (136) (1974), No. 4. Engl. Trans.:A.M.S., vol.23 (1976), 561–592. · Zbl 0321.14014 · doi:10.1070/SM1974v023n04ABEH001731
[14] Fontaine (J.-M.), Groupes finis commutatifs sur les vecteurs de Witt,C. R. Acad. Sc. Paris, t.280 (1975), série A, 1423–1425. · Zbl 0331.14023
[15] Grothendieck (A.), Le groupe de Brauer III: exemples et compléments (a continuation of Bourbaki exposés: 200, 297). Published inDix exposés sur la cohomologie des schémas, Amsterdam, North-Holland Publ. Co., 1968,
[16] Hadano (T.), On the conductor of an elliptic curve with a rational point of order 2,Nagoya Math. J.,53 (1974), 199–210. · Zbl 0268.14008
[17] Hartshorne (R.), Residues and Duality,Lecture Notes in Mathematics,20, Berlin-Heidelberg-New York. Springer, 1966. · Zbl 0212.26101
[18] Hartshorne (R.), On the De Rham cohomology of algebraic varieties,Publications Mathématiques I.H.E.S.,45 (1975), 1–99. · Zbl 0326.14004
[19] Hecke (E.),Mathematische Werke, 2nd edition, Göttingen, Vandenhoeck & Ruprecht, 1970.
[20] Herbrand (J.), Sur les classes des corps circulaires,Journal de Math. pures et appliquées, 9e série,11 (1932), 417–441.
[21] Imai (H.), A remark on the rational points of abelian varieties with values in cyclotomicZ p -extensions,Proc. Japan Acad.,51 (1975), 12–16. · Zbl 0323.14010 · doi:10.3792/pja/1195518722
[22] Iwasawa (K.),Lectures on p-adic L-functions, Princeton Princeton University Press and University of Tokyo Press, 1972. · Zbl 0236.12001
[23] Iwasawa (K.), Onp-adic L-functions,Ann. Math.,89 (1969), 198–205. · Zbl 0186.09201 · doi:10.2307/1970817
[24] Katz (N.),p-adic properties of modular schemes and modular forms, vol. III of The Proceedings of the International Summer School on Modular Functions, Antwerp (1972),Lecture Notes in Mathematics,350, Berlin-Heidelberg-New York, Springer, 1973, 69–190.
[25] Kiepert (L.), Ueber gewisse Vereinfachungen der Transformationsgleichungen in der Theorie der elliptischen Functionen,Math. Ann.,37 (1890), 368–398. · JFM 22.0465.02 · doi:10.1007/BF01721361
[26] Koike (M.), On the congruences between Eisenstein series and cusp forms (to appear). · Zbl 1355.11043
[27] Kubert (D.), Universal bounds on the torsion of elliptic curves,Proc. London Math. Soc. (3),33 (1976), 193–237. · Zbl 0331.14010 · doi:10.1112/plms/s3-33.2.193
[28] Kubert (D.), Lang (S.), Units in the modular function field, I, II, III,Math. Ann.,218 (1975), 67–96, 175–189, 273–285. · Zbl 0311.14005 · doi:10.1007/BF01350068
[29] Lang (S.),Elliptic Functions, Addison Wesley, Reading, 1974.
[30] Ligozat (G.), Fonctions L des courbes modulaires,Séminaire Delange-Pisot-Poitou, Jan. 1970. Thesis: Courbes modulaires de genre 1,Bull. Soc. math. France, mémoire 43, 1975.
[31] Manin (Y.), A uniform bound forp-torsion in elliptic curves [in Russian],Izv. Akad. Nauk. CCCP,33 (1969), 459–465. · Zbl 0191.19601
[32] Manin (Y.), Parabolic points and zeta functions of modular forms [in Russian],Izv. Akad. Nauk. CCCP,36 (1972), 19–65. · Zbl 0243.14008
[33] Mazur (B.), Notes on étale cohomology of number fields,Ann. Scient. Éc. Norm. Sup., 4e série, t.6 (1973), 521–556.
[34] Mazur (B.), Rational points on abelian varieties with values in towers of number fields,Inventiones Math.,18 (1972), 183–266. · Zbl 0245.14015 · doi:10.1007/BF01389815
[35] Mazur (B.), Courbes elliptiques et symboles modulaires. Séminaire Bourbaki, No. 414,Lecture Notes in Mathematics, No.317, Berlin-Heidelberg-New York, Springer, 1973. · Zbl 0276.14012
[36] Mazur (B.),p-adic analytic number theory of elliptic curves and abelian varieties overQ,Proc. of International Congress of Mathematicians at Vancouver, 1974, vol. I, 369–377, Canadian Math. Soc. (1975).
[37] Mazur (B.), Messing (W.), Universal extensions and one dimensional crystalline cohomology,Lecture Notes in Mathematics, No.370, Berlin-Heidelberg-New York, Springer, 1974. · Zbl 0301.14016
[38] Mazur (B.), Serre (J.-P.), Points rationnels des courbes modulaires X0(N). Séminaire Bourbaki, No. 469,Lecture Notes in Mathematics, No.514, Berlin-Heidelberg-New York, Springer, 1976.
[39] Mazur (B.), Swinnerton-Dyer (P.), Arithmetic of Weil curves,Inventiones math.,25 (1974), 1–61. · Zbl 0281.14016 · doi:10.1007/BF01389997
[40] Mazur (B.), Tate (J.), Points of order 13 on elliptic curves,Inventiones math.,22 (1973), 41–49. · Zbl 0268.14009 · doi:10.1007/BF01425572
[41] Mazur (B.), Vélu (J.), Courbes de Weil de conducteur 26,C. R. Acad. Sc. Paris, t.275 (1972), série A, 743–745. · Zbl 0241.14015
[42] Miyawaka (I.), Elliptic curves of prime power conductor withQ-rational points of finite order,Osaka J Math.,10 (1973), 309–323.
[43] Mumford (D.), Geometric invariant theory,Ergebnisse der Math.,34, Berlin-Heidelberg-New York, Springer, 1965. · Zbl 0147.39304
[44] Mumford (D.),Curves and their jacobians, Ann Arbor, The University of Michigan Press, 1975. · Zbl 0316.14010
[45] Néron (A.), Modèles minimaux des variétés abéliennes sur les corps locaux et globaux,Publ. Math. I.H.E.S.,21 (1964), 361–483 [MR 31, 3424].
[46] Neumann (O.), Elliptische Kurven mit vorgeschriebenem Reduktionsverhalten, I, II,Math. Nachr.,49 (1971), 107–123;Math. Nachr.,56 (1973), 269–280. · Zbl 0225.14012 · doi:10.1002/mana.19710490108
[47] Oda (T.), The first De Rham cohomology group and Dieudonné modules,Ann. scient. Éc. Norm. Sup., 4e série, t.2 (1969), 63–135.
[48] Ogg (A.), Rational points on certain elliptic modular curves,Proc. Symp. Pure Math.,24 (1973), 221–231, A.M.S., Providence. · Zbl 0273.14008
[49] Ogg (A.), Diophantine equations and modular forms,Bull. A.M.S.,81 (1975), 14–27. · Zbl 0316.14012 · doi:10.1090/S0002-9904-1975-13623-8
[50] Ogg (A.), Hyperelliptic modular curves,Bull. Soc. Math. France,102 (1974), 449–462. · Zbl 0314.10018
[51] Ogg (A.), Automorphismes des courbes modulaires,Séminaire Delange-Pisot-Poitou, déc. 1974 (mimeo. notes distributed by Secrétariat mathématique, 11, rue Pierre-et-Marie-Curie, 75231 Paris, Cedex 05).
[52] Ohta (M.), On reductions and zeta functions of varieties obtained from \(\Gamma\)0(N) (to appear).
[53] Oort (F.), Commutative group schemes,Lecture Notes in Mathematics, No.15, Berlin-Heidelberg-New York, Springer, 1966. · Zbl 0216.05603
[54] Oort (F.), Tate (J.), Group schemes of prime order,Ann. Scient. Éc. Norm. Sup., série 4,3 (1970), 1–21. · Zbl 0195.50801
[55] Raynaud (M.), Schémas en groupes de type (p,...,p),Bull. Soc. Math. France,102 (1974), 241–280. · Zbl 0325.14020
[56] Raynaud (M.), Spécialisation du foncteur de Picard,Publ. Math. I.H.E.S.,38 (1970), 27–76. · Zbl 0207.51602
[57] Raynaud (M.), Passage au quotient par une relation d’équivalence plate,Proc. of a Conference on Local Fields, NUFFICSummer School held at Driebergen in 1966, 133–157, Berlin-Heidelberg-New York, Springer, 1967.
[58] Ribet (K.), Endomorphisms of semi-stable abelian varieties over number fields,Ann. of Math.,101 (1975), 555–562. · Zbl 0305.14016 · doi:10.2307/1970941
[59] Sen (S.), Lie algebras of Galois groups arising from Hodge-Tate modules,Ann. of Math.,97 (1973), 160–170. · Zbl 0258.12009 · doi:10.2307/1970879
[60] Serre (J.-P.),Corps locaux, Paris, Hermann, 1962. · Zbl 0137.02601
[61] Serre (J.-P.), Formes modulaires et fonctions zêtap-adiques, vol. III of the Proceedings of the International Summer School on Modular Functions, Antwerp (1972),Lecture Notes in Mathematics,350, 191–268, Berlin-Heidelberg-New York, Springer, 1973.
[62] Serre (J.-P.), Algèbre locale. Multiplicités,Lecture Notes in Mathematics, No.11 (3rd edition), Berlin-Heidelberg-New York, Springer, 1975.
[63] Serre (J.-P.),Abelian l-adic representations and elliptic curves, Lectures at McGill University, New York-Amsterdam, W. A. Benjamin Inc., 1968. · Zbl 0186.25701
[64] Serre (J.-P.), Quelques propriétés des variétés abéliennes en caractéristiquep, Amer. J. Math.,80 (1958), 715–739. · Zbl 0099.16201 · doi:10.2307/2372780
[65] Serre (J.-P.),p-torsion des courbes elliptiques (d’après Y. Manin). Séminaire Bourbaki, 69–70, No. 380,Lecture Notes in Mathematics, No.180, Berlin-Heidelberg-New York, Springer, 1971.
[66] Serre (J.-P.), Congruences et formes modulaires (d’après H. P. F. Swinnerton-Dyer). Séminaire Bourbaki, 71–72, No. 416,Lecture Notes in Mathematics, No.317, Berlin-Heidelberg-New York, Springer, 1973.
[67] Serre (J.-P.), Propriétés galoisiennes des points d’ordre fini des courbes elliptiques,Inventiones math.,15 (1972), 259–331. · Zbl 0235.14012 · doi:10.1007/BF01405086
[68] Setzer (B.), Elliptic curves of prime conductor,J. Lond. Math. Soc. (2),10 (1975), 367–378. · Zbl 0324.14005 · doi:10.1112/jlms/s2-10.3.367
[69] Shimura (G.), Introduction to the arithmetic theory of automorphic functions,Publ. Math. Soc. Japan, No.11, Tokyo-Princeton, 1971. · Zbl 0221.10029
[70] Wada (H.), A table of Hecke operators,Proc. Japan Acad.,49 (1973), 380–384. · Zbl 0273.10019 · doi:10.3792/pja/1195519287
[71] Yamauchi (M.), On the fields generated by certain points of finite order on Shimura’s elliptic curves,J. Math. Kyoto Univ.,14 (2) (1974), 243–255. · Zbl 0287.14011
[72] Borevich (Z. I.), Shafarevich (I. R.),Number theory, London-New York, Academic Press, 1966.
[73] Parry (W. R.), A determination of the points which are rational overQ of three modular curves (unpublished).
[74] Serre (J.-P.), Tate (J.), Good reduction of abelian varieties,Ann. of Math.,88 (1968), 492–517. · Zbl 0172.46101 · doi:10.2307/1970722
[75] Tate (J.), Algorithm for determining the type of a singular fiber in an elliptic pencil, vol. IV of The Proceedings of the International Summer School on Modular Functions, Antwerp (1972),Lecture Notes in Mathematics,476, Berlin-Heidelberg-New York, Springer, 1975.
[76] Séminaire de Géométrie algébrique du Bois-Marie, 62–64. Directed byM. Demazure andA. Grothendieck,Lecture Notes in Mathematics, Nos,151, 152, 153, Berlin-Heidelberg-New York, Springer, 1970.
[77] Séminaire de Géométrie algébrique du Bois-Marie, 67–69.P. Deligne andN. Katz,Lecture Notes in Mathematics, Nos.288, 340, Berlin-Heidelberg-New York, Springer, 1972, 1973.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.